Chaotic behavior of the p-adic potts-bethe mapping

Farrukh Mukhamedov, Otabek Khakimov

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

In the previous investigations of the authors the renormalization group method to p-adic models on Cayley trees has been developed. This method is closely related to the investigation of p-adic dynamical systems as- sociated with a given model. In this paper, we study chaotic behavior of the Potts-Bethe mapping. We point out that a similar kind of result is not known in the case of real numbers (with rigorous proofs).

Original languageEnglish
Pages (from-to)231-245
Number of pages15
JournalDiscrete and Continuous Dynamical Systems
Volume38
Issue number1
DOIs
Publication statusPublished - Jan 2018

Keywords

  • Chaos
  • Ising-potts function
  • P-adic numbers
  • Shift

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Chaotic behavior of the p-adic potts-bethe mapping'. Together they form a unique fingerprint.

Cite this